Translator Disclaimer
December 1966 Errata: “Upper semi-continuous decompositions and factorization of certain non-continuous transformations,” vol. 32 (1965) pp. 679–687
Melvin R. Hagan
Duke Math. J. 33(4): 821-821 (December 1966). DOI: 10.1215/S0012-7094-66-03398-9
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
1 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.33 • No. 4 • December 1966
Back to Top